# SDR USAA2011012190312

- Difficulty date: October 11, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: D2317500513
- Part serial: B583
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACKS ON NOSE LANDING GEAR TORQUE LINKS CENTER HINGE PIN BETWEEN FR16 TO FR20 & BETWEEN S41L TO S41R.  REPLACED NOSE LANDING GEAR TORQUE LINKS CENTER HINGE PIN IAW EA 133294.
